Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 4, NWS Jacksonville, FL

March 31, 2009Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Mar 31, 2009, 8:38 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2009, 8:38 PM EDT (00:38 UTC)
Expired
Mar 31, 2009, 9:30 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Hamilton County, FL, Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:00 PM EDTTORNADO2 Sse Suwannee River St, FLEMERGENCY MANAGEMENT REPORTED TORNADO DAMAGE AT A RESIDENCE NEAR SUWANNEE RIVER STATE PARK. NUMEROUS TREES WERE SNAPPED...THE HOME HAS SIGNIFICANT ROOF DAMAGE...WORK BARNS WERE DESTROYED AND CHICKEN HOUSES WERE DESTROYED AND THROWN 500 YARDS. EF MAGNITUDE HAS
Mar 31, 9:19 PM EDTTSTM WND DMG10 Nw Live Oak, FLREPORT FROM A TRAINED SPOTTER IN SUWANEE RIVER STATE PARK 2 TREES SNAPPED OFF AT ABOUT 35-40 FOOT ELEVATION. NUMEROUS SIGNS AND DEBRIS IN THE ROAD. MAIN GATE TO PARK DAMAGED AND BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:25 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1088 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1088 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 010038
TORJAX
FLC047-121-010130-
/O.NEW.KJAX.TO.W.0004.090401T0038Z-090401T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 PM EDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA
  SOUTHWESTERN HAMILTON COUNTY IN NORTHERN FLORIDA

* UNTIL 930 PM EDT

* AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
   SUWANNEE RIVER STATE PARK BY 905 PM EDT...
   SUWANNEE SPRINGS AND  LIVE OAK BY 930 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3032 8321 3035 8322 3036 8320 3039 8318
      3043 8322 3047 8322 3052 8306 3050 8304
      3045 8292 3035 8283 3024 8288 3024 8325
      3025 8326
TIME...MOT...LOC 0039Z 254DEG 14KT 3036 8326

$$

CARROLL
2 follow-up statements
000 
WWUS52 KJAX 010111
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
911 PM EDT TUE MAR 31 2009

FLC047-121-010130-
/O.CON.KJAX.TO.W.0004.000000T0000Z-090401T0130Z/
SUWANNEE FL-HAMILTON FL-
911 PM EDT TUE MAR 31 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR SOUTHERN
HAMILTON AND NORTHERN SUWANNEE COUNTIES...

AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTH OF 
NEWBURN...OR NEAR SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
   SUWANNEE SPRINGS AND LIVE OAK BY 930 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3026 8320 3030 8319 3033 8319 3036 8318
      3038 8317 3042 8313 3044 8308 3045 8304
      3045 8299 3045 8292 3035 8283 3024 8288
      3024 8312
TIME...MOT...LOC 0110Z 254DEG 14KT 3039 8313

$$
000 
WWUS52 KJAX 010127
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
927 PM EDT TUE MAR 31 2009

FLC047-121-010137-
/O.EXP.KJAX.TO.W.0004.000000T0000Z-090401T0130Z/
SUWANNEE FL-HAMILTON FL-
927 PM EDT TUE MAR 31 2009

...THE TORNADO WARNING FOR SOUTHERN HAMILTON AND NORTHERN SUWANNEE
COUNTIES WILL EXPIRE AT 930 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3026 8320 3030 8319 3033 8319 3036 8318
      3038 8317 3042 8313 3044 8308 3045 8304
      3045 8299 3045 8292 3035 8283 3024 8288
      3024 8312
TIME...MOT...LOC 0127Z 254DEG 14KT 3041 8306

$$

CARROLL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 2:50 PM EDT, 5 hours 48 minutes earlier.

Area forecast discussion, Mar 31, 2:50 PM EDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT TUE MAR 31 2009

...HEAVY RAINFALL EVENT EXPECTED TONIGHT THROUGH THURSDAY...

.SHORT TERM...TONIGHT THROUGH FRIDAY...
WARM FRONTAL BOUNDARY HAS LIFTED QUICKLY NORTH THROUGH THE DAY AND
WILL SETTLE OVER THE FORECAST AREA TONIGHT AS STRONG MID/UPPER LEVEL
DISTURBANCE PUSHES ACRS THE SERN U.S. ON THE NOSE OF THE SUBTROPICAL
JET. HAVE EXPANDED FLOOD WATCH TO INCLUDE ALL OF SOUTHEAST GEORGIA
AND MOST OF NORTHEAST FLORIDA WITH WIDESPREAD RAINFALL AMOUNTS OF 4
TO 6 INCHES EXPECTED THROUGH THE END OF THE WEEK WITH ISOLATED
HIGHER AMOUNTS. FORECAST HAS NOT CHANGED MUCH WITH A SERIES OF
DISTURBANCES MOVING ALONG THE STATIONARY WARM FRONT TONIGHT THROUGH
THURSDAY NIGHT BEFORE TRAILING COLD FRONT FINALLY PRESSES ACRS THE
REGION ON FRIDAY. ISOLD SEVERE TSTMS WILL ACCOMPANY THE HEAVY
RAINFALL WITH SUPERCELL ACTIVITY PSBL AT TIMES WITH DAMAGING
WINDS...HAIL AND EVEN AN ISOLD TORNADO POSSIBLE. MAX TEMPS WILL
RANGE FROM THE LOWER 70S ACRS THE RAIN SHIELD TO UPPER 70S TO LOWER
80S CLOSER TO THE WARM SECTOR ACRS PORTIONS OF NERN FL. OVERNIGHT
LOWS WILL REMAIN QUITE MILD IN THE 60S.

.LONG TERM...SATURDAY THROUGH TUESDAY...

A RESPITE FROM THE RAINFALL IS EXPECTED ON SATURDAY WITH MOSTLY
SUNNY AND MILD CONDITIONS...THEN A RETURN TO STORMY CONDS ON SUNDAY
INTO EARLY MONDAY AND AGAIN FOR NOW HAVE CAPPED POPS AT 40% IN THE
GRIDS/ZFP. A RETURN TO SUNNY AND COOLER CONDS IS EXPECTED ON TUESDAY
AS HIGH PRESSURE REBUILDS INTO THE REGION.

&&

.AVIATION...ALWAYS A CHALLENGING FORECAST FOR THE TERMINALS WHEN
WARM FRONTS ARE INVOLVED AND THEREFORE UNCERTAINTY IS HIGHER WITH
THIS FORECAST PACKAGE. FOR INITIAL WAVE ALONG WARM FRONT THIS
EVENING...HAVE GONE WITH MVFR CIGS WITH VCSH WITH AMENDMENTS LIKELY
NEEDED AS HEAVIER SHOWERS FORM. WILL TRANSITION MVFR CIGS TO BRIEF
PERIOD OF IFR THIS EVENING AS WARM FRONT BECOMES BETTER ORGANIZED
AND MODEL GUIDANCE HAS BETTER AGREEMENT. HAVE LEFT THE BULK OF THE
PRECIP ACTIVITY AND ASSOCIATED TEMPO GROUPS FOR THE MID MORNING
PERIOD ON WED AS FRONTAL BOUNDARY SAGS OVER THE INTERSTATE 10
CORRIDOR.

&&

.MARINE...FOR THE INITIAL PHASE OF THE FORECAST...MODELS ARE IN
GOOD AGREEMENT WITH THE INITIALIZATION SHOWING GENERALLY LIGHT
SOUTHEAST FLOW ACROSS THE MARINE ENVIRONMENT. MODELS
HOWEVER...DIVERGE QUICKLY AND SEVERELY WITH THEIR SOLUTIONS INTO
THE OVERNIGHT PERIOD WITH THE GFS SHOWING A MUCH STRONGER LOW
DEVELOPMENT AND CONSEQUENTLY RAMPS WINDS UP MUCH MORE RAPIDLY THAN
NAM12. LOW CERTAINLY LOOKS WEAKER AT THIS POINT THAN GFS
PROJECTION AND AGREE WITH PREVIOUS FORECASTER IN LEANING TOWARD
THE NAM12 IN MODEL BLEND THROUGH THE PERIOD. THIS YIELDS GENERALLY
SCEC CONDITIONS FOR THE OFFSHORE PORTION AND ENOUGH UNCERTAINTY
EXISTS TO HOLD OFF ON SCA FOR TONIGHT AND WED. MODELS COME INTO
BETTER AGREEMENT EARLY FRIDAY IN STRONG SOUTHWEST FLOW AHEAD OF
THE FRONT AND SCA WILL LIKELY BE NEEDED FOR FRI TIME PERIOD WITH
SUBSEQUENT FORECASTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  71  58  70 /  80  80  60  90
SSI  64  70  62  70 /  90  90  80  80
JAX  65  74  62  75 /  80  80  70  70
SGJ  66  76  64  77 /  80  70  50  70
GNV  65  76  62  79 /  80  80  50  70
OCF  66  80  63  81 /  70  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THURSDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE-
     UNION.

GA...FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

HESS/DEESE/KEEGAN
Hazardous weather outlook, Mar 31, 5:45 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT TUE MAR 31 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
545 PM EDT TUE MAR 31 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH NUMBER 99 IN EFFECT UNTIL MIDNIGHT...
...FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA THROUGH THURSDAY...
...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH THURSDAY ACROSS THE
AREA...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
MOST OF THE AREA THROUGH THE EVENING HOURS. SOME THUNDERSTORMS MAY
BE SEVERE...PARTICULARLY ACROSS SOUTHEAST GEORGIA AND EXTREME
NORTHEAST FLORIDA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
THESE AREAS UNTIL MIDNIGHT. WIND GUSTS OVER 60 MPH AND LARGE HAIL
ARE POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...ISOLATED
TORNADOES ARE POSSIBLE.

A PROLONGED PERIOD OF LOCALLY HEAVY RAINFALL IS LIKELY BEGINNING
TONIGHT AS LOW PRESSURE AREA AND A FRONTAL BOUNDARY APPROACH THE
REGION. HEAVIEST RAINS MAY FOCUS NEAR AREAS WHICH RECEIVED HEAVY
RAINFALL DURING THE PAST WEEKEND...WITH 1 TO 3 INCHES OF RAIN
POSSIBLE TONIGHT. LOCALIZED HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY
WEST OF WAYCROSS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

...FLOOD WARNING FOR THE ALTAMAHA RIVER AT BAXLEY...

RECENT HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST GEORGIA...ESPECIALLY
NORTH OF WAYCROSS...MAY RESULT IN SIGNIFICANT RISES TO AREA RIVERS
THIS WEEK. THE ALTAMAHA RIVER AT BAXLEY IS ALREADY FORECAST TO RISE
ABOVE FLOOD STAGE BY WEDNESDAY MORNING. STAY TUNED TO THE NATIONAL
WEATHER SERVICE FOR UPDATED STATEMENTS AND POSSIBLE ADDITIONAL
WARNINGS.

A PROLONGED PERIOD OF LOCALLY HEAVY RAINFALL IS POSSIBLE WEDNESDAY
THROUGH THURSDAY AS A FRONTAL BOUNDARY STALLS OVER THE REGION.
HEAVIEST RAINS MAY FOCUS NEAR AREAS WHICH RECEIVED HEAVY RAINFALL
DURING THE PAST WEEKEND...WITH 3 TO 5 INCHES OF ADDITIONAL RAIN
POSSIBLE. AS A RESULT...A FLOOD WATCH HAS BEEN ISSUED FOR MOST OF
THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE IN THE SEVERE THUNDERSTORM WATCH
AREA AT THIS TIME. OTHERWISE...SPOTTERS ARE REQUESTED TO
SELF-ACTIVATE IF WARNINGS ARE ISSUED OR IF FLOODING IS OBSERVED.

JCH/SEC

In the hours before

Special weather statement, Mar 31, 4:23 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT TUE MAR 31 2009

FLZ040-312100-
MARION-
423 PM EDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME EASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM
EDT...

AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF JUNIPER
SPRINGS...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND JUNIPER SPRINGS THROUGH 500 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2908 8180 2926 8177 2925 8164 2910 8163
      2905 8163
TIME...MOT...LOC 2023Z 277DEG 16KT 2916 8168

CARROLL
Special weather statement, Mar 31, 5:26 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT TUE MAR 31 2009

GAZ132-149-312230-
ATKINSON-COFFEE-
526 PM EDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 630 PM EDT...

AT 526 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF WILLACOOCHEE...OR 8
MILES NORTH OF NASHVILLE...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE AND DOUGLAS
THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3160 8279 3140 8268 3127 8304 3130 8306
      3133 8307 3136 8311 3140 8315 3144 8315
TIME...MOT...LOC 2126Z 242DEG 32KT 3131 8321

DEESE
Special weather statement, Mar 31, 6:31 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT TUE MAR 31 2009

GAZ132-134-149>151-312315-
ATKINSON-BACON-COFFEE-PIERCE-WARE-
631 PM EDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
ATKINSON...NORTHWESTERN WARE...WESTERN PIERCE...SOUTHEASTERN COFFEE
AND SOUTHERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 715 PM EDT...

AT 631 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF BICKLEY...OR 10 MILES
SOUTHEAST OF DOUGLAS...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND NICHOLLS...BICKLEY...ALMA...
NEW LACY...DIXIE UNION AND DEENWOOD THROUGH 715 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3159 8231 3124 8235 3135 8282 3153 8280
TIME...MOT...LOC 2231Z 276DEG 16KT 3143 8270

CAMP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:49 PM EDTSpecial Marine WarningJAX56 min
Mar 31, 8:52 PM EDTSpecial Weather StatementJAXBaker38 min
Mar 31, 9:35 PM EDTSpecial Weather StatementJAXDuval, Nassau40 min
Mar 31, 9:41 PM EDTSpecial Marine WarningJAX64 min
Mar 31, 9:56 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns49 min
Mar 31, 10:13 PM EDTAreal Flood AdvisoryJAXDuval2 hr
Mar 31, 10:17 PM EDTAreal Flood AdvisoryJAXNassau118 min
Mar 31, 11:16 PM EDTSpecial Marine WarningJAX59 min
Apr 1, 12:25 AM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns110 min
Apr 1, 7:33 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton, Suwannee, Union5 hr
Apr 1, 7:37 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton, Suwannee, Union2 hr
Apr 1, 8:00 AM EDTAreal Flood AdvisoryJAXBradford, Clay, Duval, Nassau, Saint Johns2 hr
Apr 1, 11:05 AM EDTAreal Flood AdvisoryJAXDuval, Nassau115 min
Apr 1, 12:23 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns97 min
Apr 1, 4:38 PM EDTSpecial Weather StatementJAXGilchrist37 min
Apr 1, 5:27 PM EDTSpecial Weather StatementJAXAlachua48 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.